# SDR UPS99229877

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C & SI, E & E BAY CRACK ON FLOOR SUPPORT ANGLE BS 474 OVER STRINGER 26R.  ANGLE REPLACED IAW SRM 53-10-2 FIG 7.
